# SDR REXA2024100400836

- Difficulty date: September 13, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 34,499 hours, 24,853 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: CC67033562001SB
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING SB 670BA-53-044 REVISION G, DATED JUL 05/2022 FOUND FITTINGS AT STR12A LH AND RH SIDES PN CC670-33562-001SB AND CC670-33563-001SB CAN NOT BE INSTALLED IAW SERVICE BULLETIN INSTRUCTIONS DUE TO EXISTING FASTENER PITCH ON THE AIRCRAFT.  REPAIRED BY OMITTING A FASTENER HOLE, TRIMMING PARTS, AND INSTALLING ALTERNATE FASTENERS IAW MHIRJ REO 690-53-11-1848 REVISION - - DATED 2024-09-16.
